# SDR F3LA200600089

- Difficulty date: August 10, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 17,309 hours, 7,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FROM 68-69 LT SIDE, JUST INSIDE L-2 DOOR WAS CORRODED.  NEW FLOORBEAM AND SPLICE ANGLE INSTALLED PER A319 SRM 51-42-11.
